# SDR CALA2013092691492

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 72,671 hours, 10,170 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: 0320KPU01
- Part serial: 81
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INDICATION SYSTEM ERRATIC. REPLACED FUEL PROCESSOR UNIT IAW MM.  SYSTEM OPERATIONS CHECKED OKAY.
